# SDR FDKA2010071900180

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,885 hours, 19,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT DV WINDOW SQUEAL IN FLIGHT.  MX CLEANED AND LUBED, OPS GOOD.
